Monatshefte für Mathematik

, Volume 98, Issue 1, pp 65–74

Localization of spherical harmonic expansions

Authors

  • Christopher Meaney
    • Departimento di MatematicaUniversità di Milano
    • Department of MathematicsUniversity of Texas
Article

DOI: 10.1007/BF01536909

Cite this article as:
Meaney, C. Monatshefte für Mathematik (1984) 98: 65. doi:10.1007/BF01536909

Abstract

We present a localization theorem for expansions in eigenfunctions of the Laplace-Beltrami operator on a compact two-point homogeneous space.

Download to read the full article text

Copyright information

© Springer-Verlag 1984